# SDR N514NC

- Difficulty date: June 10, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: 402C0514
- Aircraft time: 17,114 hours, 14,501 cycles
- Engine: Cont TSIO520VB
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMELLED BURNING ODOR IN COCKPIT DURING FLIGHT.  MX INSPECTED AND FOUND WIRES IN NLG WHEEL WELL CHAFED.  MX REPAIRED WIRING AND RELEASED A/C.
